# SDR ASAA2021072535529

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 48,423 hours, 14,508 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410038700303
- Part serial: 13120602
- Condition: Malfunctioned
- Location: Aft Lavatory
- Part time: 26,299 hours, 7,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS DO NOT FLUSH. GROUNDED - YES. DIVERSION TIME 27 MINUTES - C/W B737-800 FIM 38-30 TASK 811 ON STEP F (3) A1,2 LAVS WORK. FOUND PLASTIC BAG OVER WATER SEPARATOR. CHECK ALL LAVS ALL BUT LAV G OPS GOOD. REF LOG 60226502 AFT L/H FWD LAV, (LAV "G" ) WONT STOP FLUSHING. ALWAYS SUCKING AIR. REPLACED AFT LAV L/H FWD "G" ASSY. OPS CHECKS GOOD. B737-800 AMM 38-32-01
